中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Transverse Ward-Takahashi relation for the fermion-boson vertex function in four-dimensional abelian gauge theory
作者: He, Han-Xin
刊名: INTERNATIONAL JOURNAL OF MODERN PHYSICS A
出版日期: 2007
卷号: 22, 期号:11, 页码:2119-2132
关键词: ONE-LOOP ORDER ;  IDENTITY ;  EQUATIONS ;  SYMMETRY
学科分类: Physics
通讯作者: He, HX , China Inst Atom Energy, POB 275 18, Beijing 102413, Peoples R China
部门归属: [He, HX] China Inst Atom Energy, Beijing 102413, Peoples R China; [He, HX] Chinese Acad Sci, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: In this paper, we give a general formula of the transverse Ward-Takahashi relation for the fermion-boson vertex function in momentum space in four-dimensional Abelian gauge theory, with the complete expression of the integral-term involving the nonlocal axial-vector vertex function, from which the corresponding one-loop expression is derived straightforwardly. Then we deduce carefully this transverse Ward-Takahashi relation to one-loop order in d dimensions, with d = 4 + is an element of. The result shows that this relation holds in d dimensions if the combination is an element of(lambda mu nu p)gamma p gamma 5 in d dimensions is replaced with - 1/2 {gamma(lambda), sigma(mu nu)} by the identity of gamma-matrices, and there is no additional piece proportional to (d - 4) to include for this relation to hold in four dimensions. This result is further confirmed by an explicit computation of terms in this transverse WT relation to one-loop order. We also discuss the momentum space representation of the nonlocal term in the transverse WT relation.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000251712300009
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5748
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Transverse Ward-Takahashi relation for the fermion-boson vertex function in four-dimensional abelian gauge theory.pdf(205KB)----开放获取View Download

Recommended Citation:
He, Han-Xin. Transverse Ward-Takahashi relation for the fermion-boson vertex function in four-dimensional abelian gauge theory[J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS A,2007,22(11):2119-2132.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [He, Han-Xin]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [He, Han-Xin]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Transverse Ward-Takahashi relation for the fermion-boson vertex function in four-dimensional abelian gauge theory.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace